Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

177 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for side effects of Divery

Answered by
Dr.
Dr. Richa Agarwal

OBGYN

Practicing since :1999

Answered : 3185 Questions

default
Posted on Tue, 24 Apr 2018 in Pregnancy
Question: Hi, Iam 30 years old. We are planning for pregnancy from last 5 months. I do have 35-40 days cycle. But in November i got my period on day 20 i.e on November 5 just like regular periods for 4 days (in October i got my period on 17th) I met my gynaecologist on November 8 and I was suggested with deviry 10mg for 10days and Coedhea plus tablets. Right from 12th November I am feeling exhausted, Nausea with out vomiting, Dizzy, experiencing stomach cramps and feeling bloated I don't know if I'm looking into it too much and thinking I'm pregnant I've taken about 2 tests (one test today) all negative. I am thinking that I got implantation bleeding on November 5th.

I really feel pregnant, why do all the tests say negative? looking for advice on here. Please help
doctor
Answered by Dr. Richa Agarwal 1 hour later
Brief Answer:
Due to side effects of divery.

Detailed Answer:
Hello dear,
Thanks for trusting hcm about your health care.
I have gone through your history and understand your concerns.
As your urine pregnancy test is negative, it is most likely not due to pregnancy.
You can go for blood beta hcg testing to confirm it is not due to pregnancy.
Your symptoms are most likely due to side effects of divery tablet.
Hope found useful, feel free to ask more information.
Good luck.
Regards
Above answer was peer-reviewed by : Dr. Kampana
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Medical Topics

Recent questions on  Stomach cramps

doctor1 MD

i had kidney surgery in oct. do to bleeding had stints put in(never found out why left kidney was bleeding). had lots of complication after surgery. it s now april and i still have severe pain and now my upper part of kidney hurts and left side of stomach cramps that come in waves.

doctor1 MD

I am recovering from typhoid. I was hospitalized for 5 days. its been about two weeks sense I checked out of the hospital. I do not have fevers anymore and was feeling a lot better. But now for the past three days I have been experiancing stomach cramps and stomach pressure, diarrhea, and difficulty to eat normally. Is this normal with following typhoid? Do you have any medical advice?

doctor1 MD

I have been sick for about two weeks it started with nausea and loss of appetite headaches for about a week then one night I had an onset of sever vomiting some diarrhea and sever stomach cramps I could barely walk. I could not hold down anything and after about 17 hours I went to the DR. they gave me some kind of shot in my butt to help the vomiting and put me on Zofran. This has helped me keep down some liquids and very small amounts of select foods. I still have no appetite, I have to force myself to eat, and often through up after words. When the Zofran wears off I feel worse and get stomach cramps. What is going on???

doctor1 MD

Hi,

I have had persistent loose stools and painful cramps for the past 5 months. I have been to the doctor and had my stools samples tested. I have also passed minute amounts of blood with my stool; not all the time but on and off. What could be the cause of this persistent loose stools and stomach cramps

doctor1 MD

I had bloating and stomach cramps and vomiting all night and morning two nights ago. I had drunk a glass fresh Orange Juice and had a bowl of Ice cream after dinner. it was a horrible night of throwing up all night but went away the next day - i...

doctor1 MD

12 year old girl, 3 years ago had extreme stomach pain upper area, pain equal to that of labor. had pain all night on an average of every few minutes. took to pediatrician , ran blood tests for celiac, thyroid , diabetes , etc., with nothing...

doctor1 MD

I have had severe diarrhea for two weeks. Anytime I eat something. I have tried various ways to improve the situation, I e eating cheese or other bulky foods, pepto bismal to no avail. Pepto works slightly improving bowel movement to a little...